This article is cited in 12 scientific papers (total in 12 papers)
Brief communications
Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever–Novikov problem of the action on the Baker–Akhieser functions
Citation:
P. G. Grinevich, A. Yu. Orlov, “Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever–Novikov problem of the action on the Baker–Akhieser functions”, Funktsional. Anal. i Prilozhen., 24:1 (1990), 72–73; Funct. Anal. Appl., 24:1 (1991), 61–63
\Bibitem{GriOrl90}
\by P.~G.~Grinevich, A.~Yu.~Orlov
\paper Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever--Novikov problem of the action on the Baker--Akhieser functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 1
\pages 72--73
\mathnet{http://mi.mathnet.ru/faa922}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1052273}
\zmath{https://zbmath.org/?q=an:0719.30037}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 24
\issue 1
\pages 61--63
\crossref{https://doi.org/10.1007/BF01077923}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1990EL45200012}
Linking options:
https://www.mathnet.ru/eng/faa922
https://www.mathnet.ru/eng/faa/v24/i1/p72
This publication is cited in the following 12 articles: